- This topic has 0 replies, 1 voice, and was last updated 5 years, 3 months ago by Anonymous.
- September 15, 2015 at 2:13 pm#37416AnonymousInactive
Hey everyone. I stumbled across this site the other day and read almost every post I could concerning my problem, oxycodone.
About 4 years ago I started taking nubain after my evening workouts. Then it moved over to oxycodone. I am only taking 20-30mgs a day. I asked a doctor for help, and he said he couldn’t because my dose was so low. I took my last pill on Sunday morning, it is now Tuesday morning. Last night was horrible, I tossed and turned and only got a few hours of sleep. I went to the bathroom 3 times so far today. I’m sitting at work with a fan blowing on my because I’m sweating so bad. I have friends that take 300-700mgs of oxycotin a day and they claim I don’t have a problem, but my body is telling me I do. I recently met my dream girl and I have an awesome job…everything is perfect except for this damn pills. When I don’t have them, I think of them. I came here looking for ways to ease these symptoms, but I realize now it’s just part of the nightmare. Hopefully by this weekend I will be ok. I’m a stubborn person and I will follow this through, its just amazing how even a low dose of these pills can screw you up. I’m glad I found this site and thanks to everyone for posting their stories.
- You must be logged in to reply to this topic.